Indian Journal of Dermatology, Venereology and Leprology
Medknow Publications on behalf of The Indian Association of Dermatologists, Venereologists and Leprologists (IADVL)
Vol. 70, No. 5, 2004, pp. 307-309
Bioline Code: dv04105
Full paper language: English
Document type: Research Article
Document available free of charge
Indian Journal of Dermatology, Venereology and Leprology, Vol. 70, No. 5, 2004, pp. 307-309
© Copyright 2004 Indian Journal of Dermatology, Venereology, Leprology.
Case Report - Lithium induced hidradenitis suppurativa and acne conglobata|
Aithal Vijay, Appaih Prakash
Lithium is known to cause a variety of dermatological problems, common ones being acneiform eruptions, folliculitis and psoriasis including its pustular form. Hidradenitis suppurativa and acne conglobata are lesser known side effects, with only three reports so far. We report a patient, who had bipolar affective disorder, was on lithium for a long duration and developed hidradenitis suppurativa and acne conglobata during therapy, which subsequently decreased once lithium was stopped. We describe this case for its rarity and analyze its pathogenesis.
Lithium, Hidradenitis suppurativa, Acne conglobata
Alternative site location: http://www.ijdvl.com